# SDR DHL2003742505

- Difficulty date: December 2, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 60695 NR 7 SPOILER FITTING FWD ATTACHMENT ANGLES AT FALSE SPAR ARE CORRODED AND CRACKED WITH LOOSE AND PULLING FASTENERS.  REMOVED FASTENERS FOR ACCESS IAW B-727 SRM 51-30-2 AND CUT OUT DAMAGED AREA AT NR 7 SPOILER FITTING FWD ATTACHMENT ANGLE DIMENSIONS 21 INCHES IAW B-727 SRM 51-40-3 FIG 1 AND 57-20-1 FIG 2.  FABRICATED NEW ANGLE MAT USED BAC 1524-1432 PO 991286 AND ONE SPLICE DIM 12 INCHES SAME MATERIAL IAW B-727 SRM 51-40-3 FIG 1.  ALODINED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED NEW ANGLE AND SPLICE LEFT WING T/E FALSE SPAR IAW B-727 SRM 51-40-3.
